# SDR UPS07550198

- Difficulty date: July 8, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 15,284 hours, 9,630 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT LWR CARGO DOOR SKIN DENTED AND CREASED 12 INCHES AFT OF DOOR HANDLE.  DENT/CREASE OUT OF LIMITS, PERFORMED REPAIR PER SRM 52-30-01-224, SRM 52-30-01-1A.
